Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre


CiteScore 2017: 0.32

SCImago Journal Rank (SJR) 2017: 0.177
Source Normalized Impact per Paper (SNIP) 2017: 0.592

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 22, Issue 4

Issues

A sampling theorem for rotation numbers of linear processes in ℝ2

Paulo R. Ruffino
Published Online: 2014-10-31 | DOI: https://doi.org/10.1515/rose-2014-0023

Abstract

This is an erratum to [Random Oper. Stoch. Equ. 8 (2000), no. 2, 175–188], http://dx.doi.org/10.1515/rose.2000.8.2.175.

The author would like to thank discussion with Dr. Christian Rodrigues, who pointed out that for the Gaussian stochastic case, Theorem 5.1 needs extra arguments.

About the article

Received: 2014-03-28

Accepted: 2014-07-15

Published Online: 2014-10-31

Published in Print: 2014-12-01


Funding Source: FAPESP

Award identifier / Grant number: 11/50151-0

Funding Source: FAPESP

Award identifier / Grant number: 12/03992-1


Citation Information: Random Operators and Stochastic Equations, Volume 22, Issue 4, Pages 269–270, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose-2014-0023.

Export Citation

© 2014 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in